# SDR UIEA2019030903510

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,391 hours, 20,270 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 3294
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ONLY DISPLAY GROUND CLUTTER  DOES NOT DISPLAY  WEATHER IN EITHER L/R ( REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01 OPS CHECK GOOD )
